# SDR HALA2011033100133

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 95,161 hours, 18,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LT WING SLIDE EICAS MESSAGE CAME ON SEVERAL TIMES WHILE AT THE GATE.  DISARMED OFF WING EMERGENCY ESCAPE SLIDE SYS IAW TASK CARD 767-3-HAL005. OPENED LT OFF WING SLIDE COMPARTMENT DOOR.  REMOVED UNWANTED MATERIAL FROM OFF WING SLIDE COMPARTMENT DOOR LATCHES.  MANUALLY CYCLED LATCH SEVERAL TIMES.  ALL INDICATIONS NORMAL.  PSEU TEST OF PROX SWITCHES OK. REARMED IAW HAL 767-3-HAL005.
